... working? I've read a lot of people's stories and they say around week 6 they are extremely dry. I have been taking vitamin E and drinking tons of water so I'm not sure if this is combating the dryness or if I am not on the correct dose. I use Cetaphil Cleanser but don't use any lotion on my face and a tiny bit of cocoa butter on my body.
7 Jan 2010
No. This does not mean it's not working. Some patients will have dry skin that cracks while taking this medication but other's won't react as much to it but it's just as effective. Keep taking it as directed until you get the results you want. I agree totally with Psychmajor. Talk to your doctor about it as well as your local pharmacist. Good luck to you!
23 Oct 2011
I've been taking Claravis 20 mg daily for only four weeks and on the 2nd week I noticed dryness in my earlobes and definitely chapped lips. My skin is extremely oily and is starting to dry out. You may want to research or contact your dermatologist about taking vitamin E tabs with this drug, I recalled reading that vitamin A is one of the meds you are not supposed to take while on the therapy. I am of the opinion that you may need to have the dosage increased, since this is normal after an evaluation can be made as to how you are responding to the medication.
23 Oct 2011
Welcome to the site if you are new. I have given you the info on Accutane below, & will add clarvis in a comment below my answer. Why are you taking it ? Oily skin or acne, or what? Hope this helps. Please read all all info I send you, may be of good help to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... (off-season now, put weight lifting) and I shoot archery. I am 6'2" & would love to see 6'4" so im concerned about growth ...
2 answers • 29 Jan 2010
I took the Kaiser prenatal vit for 2 days & had constipation. Following that, I had rashes in my upper arm & legs for over a week. Not sure ...
3 answers • 2 Feb 2010
I started taking claravis 40 mg capsules 5 days ago and now my eyes are bloodshot, dry, burning, and feel like they have sand in them. Has anyone ...
1 answer • 1 Jun 2010
... completely deflated by how bad the breakout is. How long should I expect this to last? I'm fine with the dryness but would love to see at ...
1 answer • 10 Oct 2013